# SDR USAA991128

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 807/847
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA 1 INCH BY 1 INCH AND A 2 INCH BY 2 INCH AT FORWARD AND AFT ENDS STATION 807 AND 847, RBBL 20 AFT CARGO DOOR THRESHOLD PAN.  CORROSION LEVEL 1.  CORROSION TASK NR C53-208-01.  REMOVED AND REPLACED WEB PER SRM 51-10-02.  (M)
